MathSciNet Relay Station
MathSciNet bibliographic data
MR1650538 41A44 (41A50)
Polovinkin, V. I. Approximations of the Bernoulli polynomials by constants and applications to the theory of quadrature formulas. Siberian Adv. Math. 8 (1998), no. 2, 110–121.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement